Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/7700

TitleObtaining a class of type O pure radiation metrics with a negative cosmological constant, using invariant operators
Author(s)Edgar, S. Brian
Ramos, M. P. Machado
KeywordsPure radiation metrics
Invariant formalism
Issue dateMay-2007
PublisherSpringer
JournalGeneral Relativity and Gravitation
Citation"General Relativity and Gravitation". ISSN 0001-7701. 39:5 (2007) 539-566.
Abstract(s)Using the generalised invariant formalism we derive a class of conformally flat spacetimes whose Ricci tensor has a pure radiation and a Ricci scalar component. The method used is a development of the methods used earlier for pure radiation spacetimes of Petrov types O and N respectively. In this paper we demonstrate how to handle, in the generalised invariant formalism, spacetimes with isotropy freedom and rich Killing vector structure. Once the spacetimes have been constructed, it is straightforward to deduce their Karlhede classification: the Karlhede algorithm terminates at the fourth derivative order, and the spacetimes all have one degree of null isotropy and three, four or five Killing vectors.
TypeArticle
URIhttp://hdl.handle.net/1822/7700
DOI10.1007/s10714-006-0392-0
ISSN1572-9532
0001-7701
Publisher version'The original publication is available at www.springerlink.com'
http://springerlink.metapress.com/content/94274nvp819q41vg/fulltext.pdf
Peer-Reviewedyes
AccessOpen access
Appears in Collections:Offmath - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
purerad1.pdfDocumento principal362,53 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID